Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 189208, 7 pages
Research Article

New Rough Set Approximation Spaces

Department of Mathematics, Faculty of Science, Zagazig University, Zagazig, Egypt

Received 1 September 2012; Revised 22 November 2012; Accepted 28 November 2012

Academic Editor: Ziemowit Popowicz

Copyright © 2013 H. M. Abu-Donia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. M. Abu-Donia, “New Rough Set Approximation Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 189208, 7 pages, 2013.